MAUDE Adverse Event Report: Applied Medical Resources VOYANT® Maryland Fusion Device; Electrosurgical, Cutting & Coagulation & Accessories

Applied Medical Resources VOYANT® Maryland Fusion Device; Electrosurgical, Cutting & Coagulation & Accessories
Model Number EB216
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Procedure performed: laparoscopic gastric sleeve.Event description: device failed to seal and caused bleeding.Almost had to switch patient to open surgery.Post-procedure, hemoglobin levels were low, so the patient received a blood transfusion.Information provided on (b)(6) 2026: remaining sterile units from lot #1585275 will be returning.Rep will update on quantity.Patient status: stable.Intervention: ni.

Brand Name
VOYANT® Maryland Fusion Device
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
Applied Medical Resources
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
+1(949)713-5359
MDR Report Key50215831
Report Number2027111-2026-00681
Device Sequence Number17666927
Product Code GEI
UDI-Device Identifier00607915139360
UDI-Public(01)00607915139360
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K200598
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEB216
Device Catalogue Number101479201
Device Lot Number1585275
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/11/2026
Date Device Manufactured03/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown